question-icon

Suggest treatment for vomiting and diarrhea

default
Posted on Fri, 22 May 2015
Question: I have been throwing up for the past three days and have diarrhea. The diarrhea has started to die down but I am still throwing up everything I eat. I have no fever and the only thing that does not bother me is water or carbonated drinks. Also I am not week or bed ridden, just me and food are not getting along.
doctor
Answered by Dr. Muhammad Ahmad (25 minutes later)
Brief Answer:
This is stomach upset

Detailed Answer:
Hi,

Welcome to Health Care Magic, Thanks for writing to us,

I am Dr.Muhammad Ahmad, I have read your question, I understand your concern and will try to help you in the best possible way.

You history and description of how symptoms occur tells me that you are having moderate stomach upset.

This is usually due to gastritis,an ulcer or any abused drug.

If that is due to any drug or alcohol you used, this will get better with time if that because of gastric issue, i hereby will explain to you how you can deal with it.

Till then there are certain measure you can take which will help you control your symptoms.

1) Avoid bitter sour food.

2) Avoid fizzy, sour, caffeinated drinks, , don't take tea or coffee at all.

3) Avoid smoking and alcohol if you use them.

4) Increase fibre content in your food strictly avoid junk, use whole wheat products , you can even use fibre supplements (organic ones)

5) Eat red and white meat less for some days.

Then we come to meds,

1) You can use antacids over the counter for quick relieve like syrup Gaviscon.

2) I would prescribe my patient with Omeprazole or any other PPI they really help.

3) Then my patients responded really well to prokinetics like motillium. I your case I would have recommended prokinetics on the top of the list because they also help in controlling vomting.

4) I would also ask my patients to take zantac in night if they took omerpazole in morning to add the effect.


In this scenario i would ask you to keep taking fresh juices not glasses n glasses of them but regular sips, meet you doctors and get yourself some medicine prescribed.

Don't use fizzy drinks sods etc they always upset the stomach in the end,, eat soft foods and no meet chicken or fish, keep some walk going it makes gut motility better. Hopefully you will get better soon.



....

I Hope this answers your question, if your have more queries feel free to ask, otherwise close the discussion and rate it. Wish you the best of health.



Regards,

Dr.Muhammad Ahmad.

M.B.B.S.

Resident M.D.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Ahmad

General & Family Physician

Practicing since :2012

Answered : 1308 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for vomiting and diarrhea

Brief Answer: This is stomach upset Detailed Answer: Hi, Welcome to Health Care Magic, Thanks for writing to us, I am Dr.Muhammad Ahmad, I have read your question, I understand your concern and will try to help you in the best possible way. You history and description of how symptoms occur tells me that you are having moderate stomach upset. This is usually due to gastritis,an ulcer or any abused drug. If that is due to any drug or alcohol you used, this will get better with time if that because of gastric issue, i hereby will explain to you how you can deal with it. Till then there are certain measure you can take which will help you control your symptoms. 1) Avoid bitter sour food. 2) Avoid fizzy, sour, caffeinated drinks, , don't take tea or coffee at all. 3) Avoid smoking and alcohol if you use them. 4) Increase fibre content in your food strictly avoid junk, use whole wheat products , you can even use fibre supplements (organic ones) 5) Eat red and white meat less for some days. Then we come to meds, 1) You can use antacids over the counter for quick relieve like syrup Gaviscon. 2) I would prescribe my patient with Omeprazole or any other PPI they really help. 3) Then my patients responded really well to prokinetics like motillium. I your case I would have recommended prokinetics on the top of the list because they also help in controlling vomting. 4) I would also ask my patients to take zantac in night if they took omerpazole in morning to add the effect. In this scenario i would ask you to keep taking fresh juices not glasses n glasses of them but regular sips, meet you doctors and get yourself some medicine prescribed. Don't use fizzy drinks sods etc they always upset the stomach in the end,, eat soft foods and no meet chicken or fish, keep some walk going it makes gut motility better. Hopefully you will get better soon. .... I Hope this answers your question, if your have more queries feel free to ask, otherwise close the discussion and rate it. Wish you the best of health. Regards, Dr.Muhammad Ahmad. M.B.B.S. Resident M.D.